abstract 48


48
Interior estimates in the sup-norm for a class of generalized functions with integral representations
Eusebio Ariza, Antonio Di Teodoro, Judith Vanegas

In this paper we construct apriori estimates for the first order derivatives in the sup-norm for first order meta-monogenic functions, generalized monogenic functions satisfying a differential equation with an anti-monogenic right hand side and generalized meta-monogenic functions satisfying a differential equation with an anti-meta-monogenic right hand side. We obtain such estimates through integral representations of these classes of functions and give an explicit expression for the corresponding constants appearing in the estimates. Then we show how initial value problems can be solved in case an interior estimate is true in the function spaces under consideration. All related functions are in a Clifford type algebra.

Keywords: Interior estimates of solutions of elliptic equations, Initial value problems of Cauchy-Kovaleskaya type, Meta-monogenic functions, Clifford type algebras

Cite this paper:
Ariza E., Di Teodoro A., Vanegas J., Interior estimates in the sup-norm for a class of generalized functions with integral representations.
Bull. Comput. Appl. Math. (Bull CompAMa),
Vol. 7, pp.27-51, 2019